# SDR USAA2010091491992

- Difficulty date: September 10, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 87,768 hours, 32,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140N250538
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - TOP ANGLE ON INTERCOSTAL CRACKED AT ALL 6 NUT PLATE HOLES BETWEEN BS 1620 TO BS 1640, BL 0.  REPLACED ANGLE AT BS 1620 TO BS 1640, BL 0 IAW B757 SRM 53-00-51.
